# SDR UPS97822863

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755822501N
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 280 BTWN STR 34L AND 35L SKIN AND SHEAR TIE FITTING HAVE CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, SKIN REPLACED ON N/R 534855.
